# SDR COMA0870004

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 8,713 hours, 6,232 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5448 - ABORTED TAKEOFF DUE TO CONFIG AILERON WARNING MESSAGE.  COMPLIED WITH FAULT ISOLATION TASK FOR CONFIG AILERON WARNING.  NO DEFECTS NOTED.
